Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Heather F

HELP I'm freaking out, I just lost my vision!

Recommended Posts

OK I don't know what is happening. I lost my vision about 30 min ago. I don't know what happened and I'm panicing. My right eye was blurry, even with both closed eyes closed. I feel weird and not normal. I'm not sure what is happening and it's hard to explain. I don't know if I go to the doctor or stop taking Accutane or what. HELP!

Share this post


Link to post
Share on other sites

can you see now? do you have a headache? sometimes bad migraine headaches can cause temporary vision loss. this happened to my mom once. if i were you i would call the doctor and stop accutane for now.

Share this post


Link to post
Share on other sites

I've never had a migraine before. I can see, but it's very weird. I can't read well and I'm afraid to drive. Everything is blurry. I'm definitely not taking any pills today!

Share this post


Link to post
Share on other sites

OMG I'm having a panic attack. What kind of doctor am I supposed to call- my derm, an eye doctor, a nerologist (sp?), PCP, what?

Share this post


Link to post
Share on other sites

Call your derm. If you have this symptom along with a terrible headache and any neurological symptoms like nausea, you should go to the ER.

Have you been using eyedrops? If your eyes are dry, it can make your vision blurry, and a lot of the time they don't even feel dry to you.

Share this post


Link to post
Share on other sites

It sounds like a migraine with aura. I always get auras and black out partially, then when I get my vision back it is rippling for a while. The migraine usually comes about an hour after I start getting these symptoms.

Share this post


Link to post
Share on other sites

Aww Heather I feel so bad for you, that's a good idea that you aren't taking any more meds, I'd tell your doctor immediatley. Maybe he'll lower your dose, I don't want you to get off Accutane but at the same time I don't want anything horrible to happen to you :comfort: I just feel so awful for you, hang in there girly :(

Share this post


Link to post
Share on other sites
Guest desperate in T.O

Heather, blurriness is one of the side effects but if i were you i would have done just what you did...go to the ER, especially if you have partial blindness.

good luck!! :pray:

keep us posted

Share this post


Link to post
Share on other sites

Dam, hate hearing things like this!!

Call 911 if it's really bad.

Hope you get better, will be thinking of you!

Share this post


Link to post
Share on other sites

I have heard of people on accutane becoming nearsightedness/farsightedness...permanently after they've finished the medication. I don't think I've heard of anyone actually going blind. I hope you're ok!

Share this post


Link to post
Share on other sites

It sounds like a migraine with aura. I always get auras and black out partially, then when I get my vision back it is rippling for a while. The migraine usually comes about an hour after I start getting these symptoms.

I get the same things, like 2 or three times a year.

I hope this is what it is for you heather

Share this post


Link to post
Share on other sites
It sounds like a migraine with aura. I always get auras and black out partially, then when I get my vision back it is rippling for a while. The migraine usually comes about an hour after I start getting these symptoms.

I used to get migraine with aura. First the entire left side of my body would go numb. Then i'd lose my peripheral vision in my right eye. Then tunnel vision in both eyes. Then a stabbing pain behind the left eye. Then nausea, and then full-blown migraine. My mom gets them, but instead of numbness she sees "fireworks."

Meds weren't useful to me because i wasn't allowed to carry them on my person, and by the time i could convince a teacher to let me out of class and find the nurse and convince them to dispense, it was almost always too late.

So they taught me biofeedback. I learned to recognize that the tension i unconsciously held in my shoulders and neck were the cause - it squeezes on the arteries and reduces bloodflow to the brain which causes the aura symptoms. Biofeedback taught me how to purposefully relax them, especially at the first sign of aura. Eventually i could recognize a sort of pre-aura and force my muscles to relax before the aura even starts. Haven't had once since i got the hang of it. I highly recommend it to anyone who gets migraines, it's much better than being dependent on meds.

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

Iused to get migraines and my vision would get all weird. it would get blurry and I couldn't focus. I'd lose feeling in my arm and then I'd get a headache.

I hope everything is ok Heather.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×